# SDR COMA0460435

- Difficulty date: July 28, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 5,696 hours, 4,880 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: 6229302004
- Part serial: 13HBH
- Condition: Inoperative
- Location: Avionics
- Part time: 1,214 hours, 975 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5352 RADAR IS INOP.  COULD NOT DUPLICATE.  REPLACED RADAR ASSY.
